American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Daniel Berend and Jørgen E. Harmse. On polynomial-factorial diophantine equations. Trans. Amer. Math. Soc. 358 (2006) 1741-1779. MR 2186995.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] E. Hrushovski, P. H. Kropholler, A. Lubotzky and A. Shalev. Powers in Finitely Generated Groups. Trans. Amer. Math. Soc. 348 (1996) 291-304. MR 1316851.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Ralph G. Archibald. Diophantine equations in division algebras . Trans. Amer. Math. Soc. 30 (1928) 819-837. MR 1501461.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1